MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ SYSTEM DISPOSABLE PRODUCT, ENSITE¿ ARRAY¿ CATHETER; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ SYSTEM DISPOSABLE PRODUCT, ENSITE¿ ARRAY¿ CATHETER; ELECTRODE RECORDING CATHETER
Model Number EC1000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a right ventricular outflow tract ablation, the expired catheter would not display a signal.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The catheter was connected to an arraylink and velocity system with wet lab.The catheter was validated and no functional anomalies were noted.The fly eye charts were good except for one bad electrode.The array catheter ifu, artmt100136324 rev.A states ¿catheters may be marketed and considered functional with up to 8 inactive electrodes.The investigation also confirmed the device was used past its expiration date.The array catheter ifu, artmt100136324 rev.A states ¿use prior to the ¿use before¿ date printed on the packaging label.¿ the device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported signal issue remains unknown.The cause of the using the product past its expiration date is consistent with user error.

Brand Name
ENSITE¿ VELOCITY¿ SYSTEM DISPOSABLE PRODUCT, ENSITE¿ ARRAY¿ CATHETER
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key7895226
Report Number2182269-2018-00116
Device Sequence Number13908092
Product Code MTD
UDI-Device Identifier05414734215664
UDI-Public05414734215664
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberEC1000
Device Lot Number5621798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2018
Supplement Date Received by Manufacturer09/23/2018
11/07/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date10/12/2018
11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1